On the Malcev completion of Kähler groups.

Jaume Amorós

Commentarii mathematici Helvetici (1996)

  • Volume: 71, Issue: 2, page 192-212
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Amorós, Jaume. "On the Malcev completion of Kähler groups.." Commentarii mathematici Helvetici 71.2 (1996): 192-212. <http://eudml.org/doc/140396>.

author = {Amorós, Jaume},
journal = {Commentarii mathematici Helvetici},
keywords = {fundamental group; Kähler manifolds; homotopy type},
number = {2},
pages = {192-212},
title = {On the Malcev completion of Kähler groups.},
url = {http://eudml.org/doc/140396},
volume = {71},
year = {1996},

AU - Amorós, Jaume
TI - On the Malcev completion of Kähler groups.
JO - Commentarii mathematici Helvetici
PY - 1996
VL - 71
IS - 2
SP - 192
EP - 212
KW - fundamental group; Kähler manifolds; homotopy type
UR - http://eudml.org/doc/140396
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.